MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; HIP PROTHESIS

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/0MM; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Osteopenia/ Osteoporosis (2651); Unequal Limb Length (4534)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: tloc 133 mp sp t1 pps ho 7x99 item#51-109070 lot#3652988.G7 pps ltd acet shell 52e item#010000663 lot#7061616.36mm i.D.Size e neutral liner item#30103605 lot#65256574.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure of the right hip approximately one month post implantation due to subsidence of the femoral stem after limb length discrepancy was noted.During revision, a crack in the upper femoral shaft and the greater trochanter developed.These were repaired and the final components were replaced without further complication.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
DELTA CERAMIC FEM HD 36/0MM
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14641533
Report Number3002806535-2022-00271
Device Sequence Number5720863
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public(01)00887868271175(17)311116(10)3095543
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-0661
Device Lot Number3095543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight66 KG